# SDR ABXA000204

- Difficulty date: April 24, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 2,126 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 9957665508
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LOWER CARGO DOOR NR 1 BEAM CRACKED.  REPAIRED IAW DC9 SRM52-01.
